MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. InterStim; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON

MEDTRONIC PUERTO RICO OPERATIONS CO. InterStim; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Model Number 97810
Medical Device Problem Codes Migration or Expulsion of Device (1395); Unintended Collision (1429); Energy Output Problem (1431); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Muscular Rigidity (1968); Pain (1994); Burning Sensation (2146); Sleep Dysfunction (2517)
Date of Event 09/14/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from a patient who was implanted with an implantable neurostimulator (ins) for urinary dysfunction/sacral nerve stim, gastrointestinal/pelvic floor.It was reported that the reason for the call was the patient reported they had a fall on the 14th and slipped or fell off their porch onto cement and hit their left hip to their mid back near their stimulator.They started having pain in the stimulator area so they went to the er on the 18th and they did x-rays and said everything there checked out fine but patient was still feeling stiff.The patient did not know if it caused any device damage or migration but suspected this might be the case because the patient was in pain all night and was up half the night on a heating pad because it was the only thing that would relieve the pain.They were feeling burning pain from one hip to the other.The pain improved and they were able to sleep once turning the stimulator off but they were still feeling a sensation.The patient had an appointment with their new managing physician on october 21st at 11am in midland, mi.The patient will leave therapy off until that time.Reviewed general risks of falls and notified field staff of the appointment per patient request.

Brand Name
InterStim
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50913942
Report Number3004209178-2026-16377
Device Sequence Number5753078
Product Code EZW
UDI-Device Identifier00763000203849
UDI-Public(01)00763000203849(17)220228
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model Number97810
Device Catalogue Number97810
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2026
Initial Report FDA Received Date09/28/2026
Date Device Manufactured09/03/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age69 YR
Patient SexFemale